Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 100, NWS Fort Worth, TX

April 28, 2021Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 28, 2021, 7:47 PM CDT for Tarrant County, Texas. It was in force for 73 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2021, 7:47 PM CDT (00:47 UTC)
Expired
Apr 28, 2021, 9:00 PM CDT
In force
73 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 8:06 PM CDTHAIL 11 Nnw Lakeside, TXDELAYED REPORT - QUARTER HAIL AT 199 AND NINE MILE BRIDGE IN NW TARRANT COUNTY.
Apr 28, 8:07 PM CDTHAIL 1Saginaw, TXMULTIPLE REPORTS OF QUARTER SIZE HAIL FROM AZLE TO SAGINAW.
Apr 28, 8:14 PM CDTHAIL 1.751 Ne Lake Worth, TXGOLFBALL HAIL REPORTED ON BOAT CLUB RD.
Apr 28, 8:15 PM CDTHAIL 1.52 Se Eagle Mountain, TXDELAYED REPORT - PING PONG BALL SIZE HAIL REPORTED NEAR BOAT CLUB AND BAILEY BOSWELL. TIME ESTIMATED BASED ON RADAR.
Apr 28, 8:15 PM CDTHAIL 31 Se Eagle Mountain, TX3 INCH HAIL REPORTED AT BOAT CLUB AND BAILEY BOSWELL. TIME ESTIMATED BASED ON RADAR.
Apr 28, 8:19 PM CDTHAIL 14 Ne Eagle Mountain, TXDELAYED REPORT - QUARTER SIZE HAIL REPORTED BY WILLOW SPRING AND BONDS RANCH.
Apr 28, 8:20 PM CDTHAIL 23 Nne Saginaw, TX2 INCH HAIL WITH NUMEROUS HOMES AND VEHICLES DAMAGED.
Apr 28, 8:21 PM CDTHAIL 1.751 Nw Saginaw, TXDELAYED REPORT - GOLF BALL HAIL REPORTED BY BAILEY BOSWELL AND BUSINESS 287.
Apr 28, 8:22 PM CDTHAIL 13 Sse Haslet, TXDELAYED REPORT. HERITAGE TRACE AND I-35 GOLFBALL HAIL REPORTED.
Apr 28, 8:23 PM CDTHAIL 1.752 Nne Saginaw, TXDELAYED REPORT - GOLF BALL HAIL REPORTED NEAR HARMON RD AND BLUE MOUND RD.
Apr 28, 8:24 PM CDTHAIL 1.53 Ne Saginaw, TXHAIL REPORT VIA SOCIAL MEDIA NEAR THE INTERSECTION OF US287 AND HARMON RD.
Apr 28, 8:25 PM CDTHAIL 14 Nne Blue Mound, TXQUARTER INCH HAIL REPORTED BY NWS EMPLOYEE NEAR PRESIDIO VISTA DR.
Apr 28, 8:26 PM CDTHAIL 1Eagle Mountain, TXDELAYED REPORT - QUARTER SIZE HAIL REPORTED NEAR EAGLE MOUNTAIN LAKE.
Apr 28, 8:27 PM CDTTSTM WND DMG2 Se Haslet, TXDELAYED REPORT. REPORT OF NUMEROUS TREES DOWN BY I-35W AND 1709... TIME ESTIMATED BASED ON RADAR.
Apr 28, 8:29 PM CDTHAIL 21 Sw Saginaw, TX2 INCH HAIL REPORTED BY NWS EMPLOYEE.
Apr 28, 8:30 PM CDTHAIL 1.753 W Keller, TXGOLF BALL SIZE HAIL REPORTED BY NWS EMPLOYEE.
Apr 28, 8:30 PM CDTHAIL 2.52 Wnw Keller, TXDELAYED REPORT - SOCIAL MEDIA REPORT OF 2.5 INCH HAIL.
Apr 28, 8:30 PM CDTHAIL 34 Nne Blue Mound, TXCORRECTS PREVIOUS HAIL REPORT FROM 4 NNE BLUE MOUND... 3 INCH HAIL REPORTED BY NWS EMPLOYEE NEAR PRESIDIO VISTA DR.
Apr 28, 8:32 PM CDTHAIL 1.754 Nw Watauga, TXGOLFBALL HAIL REPORTED BY NWS EMPLOYEE.
Apr 28, 8:35 PM CDTHAIL 23 Sse Haslet, TXDELAYED REPORT - SOCIAL MEDIA REPORT OF 2 INCH HAIL NEAR HERITAGE TRACE AND EAST OF I-35.
Apr 28, 8:37 PM CDTHAIL 2.54 Wsw Keller, TXTENNIS BALL SIZE HAIL REPORTED BY NWS EMPLOYEE.
Apr 28, 8:40 PM CDTHAIL 2.52 N Keller, TXDELAYED REPORT - SOCIAL MEDIA REPORT OF 2.5 INCH HAIL 2 MILES N OF KELLER.
Apr 28, 8:40 PM CDTHAIL 3.253 Sw Roanoke, TXDELAYED REPORT - SOCIAL MEDIA REPORT WITH PHOTO. HAIL SLIGHTLY LARGER THAN 3 INCHES. JUST EAST OF HILLCREST AIRPORT IN KELLER.
Apr 28, 8:47 PM CDTHAIL 2.252 Nw Keller, TXDELAYED REPORT - 2.25 INCH HAIL REPORTED NEAR 377 AND MT GILEAD IN KELLER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 24 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1526 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
2.2
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS54 KFWD 290047
SVRFWD
TXC439-290200-
/O.NEW.KFWD.SV.W.0100.210429T0047Z-210429T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
747 PM CDT Wed Apr 28 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Tarrant County in north central Texas...

* Until 900 PM CDT.

* At 746 PM CDT, a severe thunderstorm was located between 
  Weatherford and Fort Worth, moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Worth, Arlington, Grand Prairie, Euless, Bedford, Grapevine,
  Haltom City, Keller, Coppell, Hurst, Southlake, Watauga,
  Colleyville, Benbrook, Saginaw, White Settlement, Forest Hill,
  Azle, Richland Hills and River Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for north central
Texas.

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3298 9703 3270 9704 3265 9755 3299 9754
      3300 9751
TIME...MOT...LOC 0046Z 251DEG 25KT 3281 9756 

HAIL...1.50IN
WIND...60MPH
$$

Dunn
4 follow-up statements
797 
WWUS54 KFWD 290056
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
756 PM CDT Wed Apr 28 2021

TXC439-290200-
/O.CON.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
756 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR TARRANT COUNTY...

At 755 PM CDT, a severe thunderstorm was located along the Tarrant 
Parker county line just south of Azle, moving east at 30 mph.

HAZARD...Golf ball size hail and 65 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Southlake, Watauga, Colleyville,
Benbrook, Saginaw, White Settlement, Azle, Richland Hills, River Oaks
and Sansom Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3298 9703 3273 9704 3269 9755 3299 9754
      3300 9751
TIME...MOT...LOC 0055Z 251DEG 25KT 3283 9748 

HAIL...1.75IN
WIND...65MPH
 
$$

Dunn
718 
WWUS54 KFWD 290131
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
831 PM CDT Wed Apr 28 2021

TXC439-290200-
/O.CON.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
831 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN TARRANT COUNTY...

At 831 PM CDT, a severe thunderstorm was located over Keller, moving
east at 25 mph.  This storm has produced 2 inch hail in Saginaw.

HAZARD...Golf ball size hail and 65 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fort Worth, Euless, Bedford, Grapevine, Haltom City, Keller, Hurst,
Southlake, Watauga, Colleyville, Saginaw, North Richland Hills, Blue
Mound, Haslet and Westlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3285 9704 3281 9739 3299 9740 3298 9703
TIME...MOT...LOC 0131Z 248DEG 23KT 3291 9726 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...65MPH
 
$$

Dunn
461 
WWUS54 KFWD 290154
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
854 PM CDT Wed Apr 28 2021

TXC439-290200-
/O.CON.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
854 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN TARRANT COUNTY...

At 853 PM CDT, a severe thunderstorm was located over Grapevine,
moving east at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3290 9704 3288 9724 3298 9724 3298 9703
TIME...MOT...LOC 0153Z 251DEG 25KT 3296 9708 

HAIL...1.50IN
WIND...<50MPH
 
$$

Dunn
675 
WWUS54 KFWD 290200
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
900 PM CDT Wed Apr 28 2021

TXC439-290210-
/O.EXP.KFWD.SV.W.0100.000000T0000Z-210429T0200Z/
Tarrant TX-
900 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

LAT...LON 3290 9704 3288 9724 3298 9724 3298 9703
TIME...MOT...LOC 0200Z 251DEG 25KT 3297 9704 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 7:18 PM CDT, 29 minutes earlier.

Area forecast discussion, Apr 28, 7:18 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT Wed Apr 28 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Thursday/

We continue to monitor ongoing convection across the Big Country
this evening, which is slowly moving to the north and east. A look
at the 00Z FWD sounding reveals CAPE values just over 2000 J/kg
with little to no cap, lapse rates upwards of 6 C/km, and 0-6 km
shear values around 70 knots, which should continue to support the
threat for severe thunderstorms as activity moves into North
Texas. Additionally, showers and thunderstorms over the Texas Hill
Country will likely move into portions of Central Texas overnight
as well. As convection across the region grows upscale over the
next few hours, severe thunderstorms will pose a threat for
damaging wind gusts, large hail, and an isolated tornado or two. A
Tornado Watch remains in effect for areas west of the DFW
Metroplex through 9 PM, although coordination later this evening
may result in areas along/east of the I-35 corridor being added to
a watch if ingredients remain favorable for severe weather.

The threat will shift to the potential for flash flooding after
midnight across North Texas as the slow moving showers and
thunderstorms and high moisture content supports higher rainfall
rates over a given area. A Flash Flood Watch remains in effect
through Thursday morning across most of North Texas, where 2 to 4
inches of rainfall accumulations and isolated higher amounts will
be possible. The heavy rain axis is expected to be oriented from
northeast to southwest and gradually shift toward the eastern half
of the region on Thursday.

Garcia

&&

.LONG TERM... /Issued 239 PM CDT Wed Apr 28 2021/
/Thursday Night Onward/

Some showers and thunderstorms should continue into Thursday
evening/night particularly across Central Texas despite the
surface frontal zone having cleared the forecast area to the
southeast. Models still vary drastically on the amount of
isentropic ascent associated with warm advection atop the frontal
surface heading into Friday, with the NAM being a rather
aggressive outlier. NAM solutions depict fairly widespread precip
continuing in close proximity to a cutoff 850-925mb circulation
positioned just west of the CWA, but most other coarser guidance
does not maintain this feature. Without this low pressure
circulation present, warm advection would be much weaker, and the
potential for continued rainfall on Friday would be significantly
less. We'll carry some low PoPs until there's better consistency
on Friday's precip potential, but current thinking is that most
of the area would be slowly drying out with decreasing clouds
through the day.

One area where model agreement has improved some from previous
forecasts is on the return of showers and thunderstorms over the
upcoming weekend. An upper low is expected to become cutoff to
our west tomorrow, which will then eject a couple days later and
move directly overhead late Saturday and Sunday. This should lead
to widely scattered showers and thunderstorms over much of the
CWA, with the greatest chances generally located across Central
Texas late Saturday into Sunday. A very modest CAPE/shear
parameter space doesn't suggest much potential for strong or
severe thunderstorms during this time frame, and activity should
consist of a rather messy convective presentation without a
focusing boundary present. Widespread attendant cloud cover should
hold highs in the 70s and low 80s for most locations over the
weekend.

A sharp warmup should occur early next week as the upper low
moves east and ridging takes its place. Another fast-moving
disturbance and attendant weak front may arrive sometime around
Tuesday or Wednesday next week which could bring another shot at
rain/storms to parts of the area.

-Stalley

&&

.AVIATION... /NEW/
/00Z TAFs/

Convection is ongoing west and southwest of the Metroplex
terminals this evening and is expected to gradually move north and
east over the next few hours as a cold front approaches. Based on
the latest guidance, TSRA would be most likely impact the
terminals between the hours of 1-4Z and continue through at least
6Z. Beyond 6-9Z, instability should decrease and result in mostly
SHRA with embedded TSRA for the remainder of the night. For Waco,
convection is expected to impact the terminal closer to 6Z. There
will likely be lingering SHRA across the region Thursday morning,
but the axis of heavier precip and convection should shift to the
east of the terminals by late Thursday morning.

Otherwise, VFR ceilings should drop into the MVFR category late
this evening and into the IFR category after midnight. IFR ceilings
will prevail through Thursday morning before MVFR ceilings return
sometime Thursday afternoon.

Garcia

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    66  74  60  77  58 /  90  70  40  20  20
Waco                68  74  62  74  59 /  90  70  40  30  30
Paris               67  74  59  74  54 /  90  90  40  20  10
Denton              62  73  56  75  53 /  90  60  40  20  20
McKinney            65  74  58  74  56 / 100  80  40  20  20
Dallas              68  75  62  77  60 /  90  70  40  20  20
Terrell             67  74  60  74  56 /  90  80  50  30  20
Corsicana           69  76  62  75  59 /  80  80  50  30  20
Temple              67  75  61  74  58 /  90  70  40  30  30
Mineral Wells       62  71  55  74  54 /  90  50  40  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for TXZ091>095-
100>107-115>120.

&&
Hazardous weather outlook, Apr 28, 2:15 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
215 PM CDT Wed Apr 28 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
215 PM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms are expected through the rest of this evening and
tonight. Some storms will be severe, especially along and west of
Interstate 35. Large hail and damaging winds will be the main
hazards, but a few tornadoes can't be ruled out. In addition, heavy
rainfall could support isolated flash flooding overnight and into the
early morning hours on Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorm chances will continue Thursday. Although a few strong
storms may linger across East Texas, the primary hazard will be from
heavy rainfall and flooding. Thunderstorms should gradually end by
Thursday evening.

Additional scattered thunderstorms are possible Saturday and Sunday,
but the severe weather threat appears low during this time period.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible across much of the region this
afternoon and evening.

In the hours before

Special weather statement, Apr 28, 1:54 PM CDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
154 PM CDT Wed Apr 28 2021

TXZ091-281930-
Montague TX-
154 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTAGUE COUNTY UNTIL 230
PM CDT...

At 153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stoneburg, or near Bowie, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Bowie, Nocona and Stoneburg.

LAT...LON 3361 9763 3351 9798 3368 9798 3387 9763
TIME...MOT...LOC 1853Z 235DEG 39KT 3362 9791

Dunn
Special weather statement, Apr 28, 2:19 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
219 PM CDT Wed Apr 28 2021

TXZ091-092-281945-
Cooke TX-Montague TX-
219 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTAGUE AND
NORTHWESTERN COOKE COUNTIES UNTIL 245 PM CDT...

At 219 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nocona, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

 This storm will remain over mainly rural areas of northeastern
Montague and northwestern Cooke Counties.

LAT...LON 3391 9746 3389 9745 3384 9746 3382 9743
      3382 9737 3388 9733 3386 9733 3389 9731
      3387 9728 3386 9726 3392 9723 3389 9718
      3387 9718 3369 9763 3390 9763 3392 9760
      3390 9756 3392 9751
TIME...MOT...LOC 1919Z 235DEG 49KT 3380 9761

Dunn
Special weather statement, Apr 28, 6:49 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
649 PM CDT Wed Apr 28 2021

TXZ116-117-290015-
Palo Pinto TX-Parker TX-
649 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PARKER AND SOUTHEASTERN
PALO PINTO COUNTIES UNTIL 715 PM CDT...

At 648 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Lipan, or 10 miles south of Mineral Wells, moving
east at 30 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Weatherford, Mineral Wells, Cool, Mineral Wells State Park and
Millsap.

A Tornado Watch remains in effect until 900 PM CDT for north central
Texas.

LAT...LON 3283 9822 3292 9777 3256 9781 3256 9807
      3254 9807 3251 9830
TIME...MOT...LOC 2348Z 249DEG 27KT 3265 9811

Dunn
Local storm report, Apr 28, 6:50 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             2 ESE GORDON            32.53N 98.33W
04/28/2021  U0.75 INCH       PALO PINTO         TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

MAS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:08 PM CDTSevere Thunderstorm WarningFWDParker52 min
Apr 28, 7:30 PM CDTSevere Thunderstorm WarningFWDComanche, Erath31 min
Apr 28, 8:10 PM CDTTornado WarningFWDTarrant33 min
Apr 28, 8:42 PM CDTSevere Thunderstorm WarningFWDDenton63 min
Apr 28, 9:06 PM CDTSevere Thunderstorm WarningFWDYoung54 min
Apr 28, 9:16 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar39 min
Apr 28, 9:20 PM CDTSevere Thunderstorm WarningFWDCollin55 min
Apr 28, 10:01 PM CDTSevere Thunderstorm WarningFWDComanche59 min
Apr 28, 10:07 PM CDTSevere Thunderstorm WarningFWDMills53 min
Apr 28, 10:50 PM CDTSevere Thunderstorm WarningFWDErath55 min
Apr 29, 1:32 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Apr 29, 1:35 AM CDTRiver Flood WarningFWDEllis, Navarro3 days
Apr 29, 3:09 AM CDTAreal Flood AdvisoryFWDDallas111 min
Apr 29, 3:22 AM CDTAreal Flood AdvisoryFWDEllis98 min
Apr 29, 4:59 AM CDTAreal Flood WarningFWDEllis, Hill, Johnson3 hr
Apr 29, 5:41 AM CDTRiver Flood WarningFWDDallas4 hr
Apr 29, 8:12 AM CDTRiver Flood WarningFWDCollin25 hr
Apr 29, 8:18 AM CDTRiver Flood WarningFWDCollin25 hr
Apr 29, 9:33 AM CDTRiver Flood WarningFWDDelta, Hopkins28 hr
Apr 29, 1:43 PM CDTRiver Flood WarningFWDDenton22 hr
Apr 29, 5:57 PM CDTSpecial Weather StatementFWDRains33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.